Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On a variation of the Ramsey number

Authors: Gary Chartrand and Seymour Schuster
Journal: Trans. Amer. Math. Soc. 173 (1972), 353-362
MSC: Primary 05C35
MathSciNet review: 0317992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ c(m,n)$ be the least integer $ p$ such that, for any graph $ G$ of order $ p$, either $ G$ has an $ m$-cycle or its complement $ \bar G$ has an $ n$-cycle. Values of $ c(m,n)$ are established for $ m,n \leqslant 6$ and general formulas are proved for $ c(3,n),c(4,n)$, and $ c(5,n)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C35

Retrieve articles in all journals with MSC: 05C35

Additional Information

PII: S 0002-9947(1972)0317992-9
Keywords: Graph, cycle, Ramsey number, complement
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia